# SDR DALA2022030401407

- Difficulty date: February 14, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 89,373 hours, 19,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 FOUND BY SAFA INSPECTORS. AISLE EMER LIGHT FIXTURE BROKEN LOOSE AT 40B, 45B, CORRECTIVE ACTION: INSPECTED EMERGENCY LIGHT ESCUTCHEONS FROM ROW 39AB TO ROW 46AB. NO SIGN OF SECURITY TAPE OR VISIBLE DAMAGE. (8160092)
